# SDR REXA2025070900713

- Difficulty date: July 6, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INSIDE ACCESS HOLE 832FL FWD. FORMER IS CORRODED AND APPEARS ALSO TO GO UNDER FORMER  REMOVED PAX DOOR FWD FORMER IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01, AND 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FWD FORMER P/N: 601R318031-5 IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-10-001-001-A01, AND 51-42-21-001-001-A01.
